# SDR EIA2007068

- Difficulty date: March 22, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 106,928 hours, 28,167 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON STA 270 BULKHEAD AFT SIDE I/B AND AFT O/B OF FRONT SPAR CHORD ASSY HAS SKIN TO BULKHEAD ATTACH ANGLES CRACKED.  REPAIRED NR 3 PYLON STA 270 BULKHEAD AFT SIDE I/B AND O/B SIDE SKIN TO BULKHEAD ATTACH ANGLES PER B747 SRM 54-120-03 FIG 19, 51-20-01 FIG 1 PAGE 13, 51-10-02 PAGES 6-8 AND 51-30-02 PAGES 8-9.
